Library Header Image
LSE Research Online LSE Library Services

Idealness and 2-resistant sets

Abdi, Ahmad ORCID: 0000-0002-3008-4167 and Cornuéjols, Gérard (2019) Idealness and 2-resistant sets. Operations Research Letters, 47 (5). pp. 358-362. ISSN 0167-6377

[img] Text (Ideal ness and 2-resistant sets) - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (329kB)

Identification Number: 10.1016/j.orl.2019.06.006


A subset of the unit hypercube {0,1}n is cube-ideal if its convex hull is described by hypercube and generalized set covering inequalities. In this note, we study sets S⊆{0,1}n such that, for any subset X⊆{0,1}n of cardinality at most 2, S∪X is cube-ideal.

Item Type: Article
Official URL:
Additional Information: © 2019 Elsevier B.V.
Divisions: Mathematics
Subjects: Q Science > Q Science (General)
Date Deposited: 09 Oct 2019 14:51
Last Modified: 20 Oct 2021 00:59

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics